# SDR DALA2018040902389

- Difficulty date: April 4, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 35,171 hours, 18,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPLICE FLOOR STRUCTURE FR68 ON +Y1162 INBOARD SIDE UPPER IN PASSENGER CABIN, REPLACED SPLICE FLOOR STRUCTURE FR.68 ON +Y1162 INBOARD SIDE UPPER AS PER SRM 51-72-11 AND DRAWING D53472780.
